MAUDE Adverse Event Report: MEDISAFE UK LTD. INNOWAVE PCF SONIC IRRIGATOR; WASHER/DISINFECTOR

MEDISAFE UK LTD. INNOWAVE PCF SONIC IRRIGATOR; WASHER/DISINFECTOR
Model Number PCF
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived on site to inspect the innowave pcf sonic irrigator and found that the gas spring did not extend all the way causing the lid to not fully open.As a result, the lid could not stay open and closed on the employee's hand resulting in the reported event.The technician replaced the gas spring, tested the unit, confirmed it to be operating according to specification, and returned it to service.The innowave pcf sonic irrigator is not under steris service agreement for maintenance activities.The user facility is responsible for all maintenance activities.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that the lid of their innowave pcf sonic irrigator closed on an employee's hand resulting in an injury to their finger; the employee returned to work.No report of medical treatment sought or administered.

Brand Name
INNOWAVE PCF SONIC IRRIGATOR
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
MEDISAFE UK LTD.
unit 7 & 8, dunmow road
bishops stortford
hertfordshire, CM23 5GZ
UK  CM23 5GZ
Manufacturer (Section G)
MEDISAFE UK LTD.
unit 7 & 8, dunmow road
bishops stortford
hertfordshire, CM23 5GZ
UK   CM23 5GZ
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key15775188
Report Number9617134-2022-00008
Device Sequence Number15117642
Product Code MEC
UDI-Device Identifier00724995152710
UDI-Public00724995152710
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPCF
Device Catalogue NumberIWPCF
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Initial Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown